# SDR 2001F00442

- Difficulty date: September 17, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6038443
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6330 - PHX-BFL - DURING TAXI-OUT, THE CREW HAD A MAIN DOOR EMERGENCY EXIT SIGN, ROW 1D EMERGENCY EXIT SIGN AND OVERHEAD EMERGENCY LIGHT INOPERATIVE.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE TROUBLESHOT AND REPLACED THE EMERGENCY LIGHT BATTERY PACK.  OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
